# SDR 2004F00434

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N47AK
- Make and model: Dhav DHC2*
- Aircraft serial: 726
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Display
- Part number: 4010455000101
- Part serial: 34895
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO INSTALL 5.0 SOFTWARE, SCREEN WENT BLANK HALFWAY THROUGH UPGRADE.
